NCT
26,272 members10,587 posts

Mixture of symptoms. Cause???

Has anyone experienced being light headed and feeling like they're about to faint after coming off cerelle or any other pill? I have another post about coming off cerelle because I want to fall pregnant, however since coming off I've been on 3 times however the last time I came on, (20.1.18) was only on for 2and a half days (ended midday 22.1.18), which is weird because normally I'd be on for 7-10 days... from what I can remember me and my partner had sex on 8th,9th,10th Jan and 18th,19th just before my period started the next day. However the last week or so I've been feeling so sick constantly and feeling like I'm about to faint. The one day it was constant the feeling I had to sit down on the floor in the middle of a shop because I honestly thought I was about to faint. However I am poorly too, full of cold.

What could this be? Side affects of coming off the pill? (Around Nov time) or Because I have a cold or???

4 Replies
oldestnewest

Not being medically trained I can’t diagnose what might be causing your symptoms but I would say is

1 I was on mycrogynon for 17 years and had no symptoms when I came off if.

2. Take a pregnancy test to see if it was an implantation bleed. Could of just been a short period. It can happen sometimes and illness can affect them..

3. If the symptoms are worrying you or you still have questions, go see your GP. They’ll be able to help, do any relevant tests and hopefully put your mind at rest.

Hope you feel better soon! X

Reply

Okay I will do, just a mixture of things can't really put it down to one thing and this lightheaded-ness is horrible constantly feeling faint and sick.

Thank you!x

Reply

Don't double guess yourself ... take a test and wait... it could be a variety of things the cold and coming off the pill. The pill is a hormone as def can mess up periods for a while

Reply

Yeah I will, I don't know how soon to wait though. Isn't it too early to take a test if I would be? I doubt I am but I don't know when it would show up best and yeah I know it can mess periods up for a while.

Reply

You may also like...